# SDR REXA2022020100207

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 67053006921
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 847 TO F.S. 847+62.  REMOVED AND REPLACED DAMAGED RBL 9 SEAT TRACK FROM FS 838 TO FS 847+62 IAW MHIRJ REO 670-53-00-589 REV -C DATE 12/19/2022 WITH STOCK P/N: 670-53-00-692-1.
